Publication
Title
Asymmetry patterns across the distribution range: does the species matter?
Author
Language
English
Source (journal)
Biological journal of the Linnean Society. - London
Publication
London : 2004
ISSN
0024-4066
Volume/pages
81:3(2004), p. 313-324
ISI
000220505200001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.07.2017
To cite this reference